# SDR CAL951015

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17779
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 560-566
- Part time: 65,778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON AND UNDER FORWARD CARGO DOOR THRESHOLD FORWARD ATTACH FITTING AT BS 560-566.  THE FITTING AND CLIP ASSEMBLY UNDER FORWARD CARGO DOOR THRESHOLD WERE REMOVED AND REPLACED IAW SRM 52-10-1 AND 53-10-1.  (M)
